# SDR FDEA201108023322

- Difficulty date: August 2, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Misaligned
- Location: Bs 440-470
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, STA 440-470, LBL 24, DOES NOT JIG.  CUT OUT SECTION OF SEAT TRACK & REPLACED PER SRM 53-00-52, FIG 201, SHEET 1 OF 5, REPAIR 1.    MAJOR REPAIR.
